MathSciNet Relay Station
MathSciNet bibliographic data
MR2288269 (2008e:60311) 60K37 (60F10 60J55)
Gantert, Nina; König, Wolfgang; Shi, Zhan Annealed deviations of random walk in random scenery. Ann. Inst. H. Poincaré Probab. Statist. 43 (2007), no. 1, 47–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement